# SDR CALA0001870

- Difficulty date: December 7, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR OUTER SKIN DENTED AT CENTER OF DOOR 15 INCHES FROM FORWARD EDGE. THE DENTED AREA WAS REMOVED AND DOUBLER AND FILLER WERE INSTALLED IAW SRM 52-05, FIGURE 2 AND 51-10-3.
